# SDR DALA2023062305081

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DIAPHRAGM STA Y=217 AND X=-41 APROX AT PAX CABIN (W1). SUMMARY OF NRC 00428: CORROSION LEVEL 2. (WEB) DIAPHRAGM STA Y=217 AND X=-41 APROX AT PAX CABIN WAS FABRICATED PER DWG 9936535 AND INSTALL IS ACCOMPLISHED UNDER NRC 00413 AND B717-200 SRM 51-41-02-0G. (LP #2829562)
